HELP! Panic attack?
Im very scared determining if I should go to the hospital or not ...I just started taking Prozac 3 days ago. My heart is going like 150, I like my body in tingleling and I'm shaking ...
Lvdmarte76, it does indeed sound like a Panic Attack. Are things settling down some?
Yes ..thank you .... a little.. have some coughing , Heart rate is a little lower . Why does this happen out of no where ? I was calmly watching a movie with my daughter and there it goes!!!
Prozac can tend to do this to some when first starting on the medication. Sometimes your doctor will order a benzo that you can take as needed to help you through the panic until your body adjusts to the dose. I'm glad it is quieting down some. The thing about a Panic Attack is that as hard as it hits, it goes away fast. Hope you can enjoy the rest of the evening with your daughter. That was just a little intermission Take care x
Thank you so much.. it helps so much to talk to people who Have experienced the same .
Should I take today's pill? Will it make it worse ... I'm so scared to take it now.
Sorry Lvdmarte76, my computer froze. Yes by all means, take today's pill. It will cause more symptoms by stopping it. Only if your doctor tells you differently, it is always in your best interest to continue on what his prescribed orders were.
Let us know how you do... x
I know exactly what you mean. I can be sitting and start experience anxiety symptoms and then start freaking out which then gives me an anxiety attack and i get so frustrated to why i got anxiety in the first place.
This is all new to me and it's horrible ! Thank you for listening and responding
They can happen out of the blue thats what annoys me the most!why??
I agree sounds like a panic attack how you feeling now ? Feeling a bit better ?
Yes.. thank you ... heart rate is lower. So scared and confused as to why this is happening .
Hi its your body adjusting to the medication as agora1 said you may need a sedative to take when you get these attacks until the tablet gets into your system. Ask your doctor.many years ago I went on citalapram and my Dr told me I could take diazepam with it as sometimes the medication can make you feel worse at first.which in my case it did to but the diazepam 2 mg helped me to keep calm.you are going to be fine you have just got to stay as calm as you can and keep telling yourself I will start to feel better soon.as the saying goes .......Rome wasn't built in a day ! So give it a couple of weeks and stay as calm as possible as you now it will get better.we are all here to help you.
I spoke to the doctor and he did say to take the medication . I sure hope this passes quickly because it's so scary. thank you listening I am so glad I became a member here, so helpful to listen to all of you.
Hate that you are feeling rough. I have been there myself. The meds takes sometime to level out in your system but always do what your doctors says to do. I made the mistake of adjusting my own meds and it just made matters worse for me. I do take .5 Xanax as needed when my mind is flooded and Anxiety is starting to escalate. Keep posting. It helps to talk.
Thank you .. it does help calm me down
Listen to marconi union - weightless it will help you calm down i promiSe
Will try it out... thank you 😊
Every person i send this lonk to gets results wether it be in 1 minute 10 minutes or more or less they get results please tell me how it goes
Listening to it tonight !!!! Thank you
Tomorrow let me know how it goes
So how did it go?
scary when I get them It starts off by me thinking about my heart and it starts beating really hard and...
shopping out of no were my heart started beating really fast it felt like it was gonna go threw my chest...
that were so severe I thought I was dying. I felt like i wasnt getting enough air and thought I was going...
Partner with us
Start a Community